MAUDE Adverse Event Report: ARTHREX, INC. SUPERMX NITI STAPLE W/ INSTRS, 18W X 18L; STAPLE, FIXATION, BONE

ARTHREX, INC. SUPERMX NITI STAPLE W/ INSTRS, 18W X 18L; STAPLE, FIXATION, BONE
Model Number SUPERMX NITI STAPLE W/ INSTRS, 18W X 18L
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product quality complaint allegation has been confirmed upon receipt of the provided x-ray visualization.It was identified from the x-ray that a ar-8719mxds-1818 staple had broken intra-operatively.No further information is available from the x-ray provided.The most likely cause of the event remains undetermined, as the device is not expected to be returned for investigation.It was recorded that the event did not occur during the procedure, and additionally, the level of patient compliance was unknown.
 
Event or Problem Description
It was reported by a patient that two arthrex staples had been used during her foot surgery.One staple has been found to be broken.Patient states that the surgeon does not appear to be very concerned about the broken device.Specific arthrex part number was not provided at time of initial report.
 
Additional Manufacturer Narrative

Brand Name
SUPERMX NITI STAPLE W/ INSTRS, 18W X 18L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11484813
Report Number1220246-2021-02743
Device Sequence Number17104955
Product Code JDR
UDI-Device Identifier00888867300880
UDI-Public00888867300880
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERMX NITI STAPLE W/ INSTRS, 18W X 18L
Device Catalogue NumberAR-8719MXDS-1818
Device Lot Number0028100802
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/14/2021
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date08/27/2021
Patient Sequence Number1